# SDR CA100217006

- Difficulty date: February 16, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 5,363 hours
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D2483
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY AND VISUAL INSP OF THE ABOVE HUB, THE PRELOAD SHELFS WERE FOUND TO CONTAIN VISUAL DAMAGE FROM PREVIOUS IMPACT. ACCORDING TO PROP MANUAL 202A VOLUME 6 CHAPTER 1, SPECIAL INSTRUCTIONS,(CURRENT REVISION 29), ANY HUB CONTAINING SIGNS OF PRELOAD SHELF DAMAGE IS CAUSE FOR AUTOMATIC REJECTION OF THE HUB. (TC  20100217006)
